# SDR DALA2022090205920

- Difficulty date: August 31, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N808DN
- Make and model: Boeing 737
- Aircraft serial: 31920
- Aircraft time: 28,756 hours, 11,039 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2388828) DURING INSPECTION FOUND CORROSION ON FLOOR SUPPORT BTW STGR 26R/26L STA 500L AT FWD CARGO COMPARTMENT. FLOOR SUPPORT WAS REPLACED PER B737-900ER SRM 51-40-02-0G.
